# SDR 2020F00303

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 11,848 hours, 7,818 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69229351
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,848 hours, 7,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON THE LOWER RIGHT AFT WING SPAR CAP AT WS 37. ENGINEERING REPAIR LETTER DQ25965RRL1 DATED JUNE 5, 2020.
